# SDR IPXA2023052393305

- Difficulty date: May 8, 2023
- Submitted: May 25, 2023
- Operation: General aviation
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 90,240 hours, 17,481 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: NGA6080105
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CAFT CARGO DOOR LOWER AFT CORNER DAMAGED REPAIR.REMOVED AND REPLACED AFT CARGO DOOR IAW AMM 52-33-04-400-801. (MINOR)
